| Model Number |
ONYXNG25015UX |
| Medical Device Problem Codes |
Device Damaged by Another Device (2915); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the delivery of one onyx frontier drug eluting stent to the severely calcified proximal circumflex (cx) artery, stent dislodgement occurred.The device was not inspected prior to use.Negative prep was not performed.The stent dislodged while being advanced to the target lesion.The non-medtronic catheter clipped a stent strut.It is unclear whether the device was traversing a previously deployed stent.Resistance was encountered while advancing the device, and excessive force was used during delivery.The stent came off the delivery system, and a smaller balloon was used to positioned in a less ideal position.The stent was implanted.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional information: initial reporter name and phone number: correction: the non-medtronic guide extension catheter clipped a stent strut.Annex a code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: annex d code.Correction: annex e code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.